Open Access
Research Article·pp. 1–9·Vol. 29, Issue 1Jan 2026
Adama Thiandoum, Ameth Ndiaye, Rénovat Nkunzimana
Published Online: 27 Dec 2025DOI: 10.47974/JIM-2021 In this paper: This paper examines f-biharmonic curves within a three-dimensional Walker manifold, focusing on their geometric properties. It derives explicit parametric equations for these curves and establishes th...
Open Access
Research Article·pp. 11–17·Vol. 29, Issue 1Jan 2026
Souad Ayadi, Abdelkader Benali
Published Online: 10 Dec 2025DOI: 10.47974/JIM-2099 In this paper: This work investigates investigate the Ulam-Hyers (UH) stability of the Volterra integral equation (VIEs) within a bv (s)-metric space. We derive the desired result by employing a fixed-point approach...
Open Access
Research Article·pp. 19–35·Vol. 29, Issue 1Jan 2026
Nemat Alalh Taghi-Nezhad, F. Taleshian
Published Online: 24 Nov 2025DOI: 10.47974/JIM-2129 In this paper: For modeling real-world problems in mathematical form, we encounter uncertain and ambiguous quantities. In such situations, the efficient fuzzy set (FS) theory is employed to model these uncertain and...
Open Access
Research Article·pp. 37–56·Vol. 29, Issue 1Jan 2026
Rim Achour
Published Online: 24 Nov 2025DOI: 10.47974/JIM-2113 In this paper: In this paper, our intention is to approximate the mixed multifractal Hausdorff and packing dimensions of product measures. The main results in this article examine the relationships with various mixe...
Open Access
Research Article·pp. 57–70·Vol. 29, Issue 1Jan 2026
Chijioke Joel Nweke, Ebοnyi State, George Chinanu Mbaeyi, Uchenna Michael
Published Online: 19 Dec 2025DOI: 10.47974/JIM-2157 In this paper: In this paper, the stochastic equivalence of some families of split feasibility problems has been studied. The work adopted iterative random-type approach using a firmly non-expansive mapping in Hilbe...
Open Access
Research Article·pp. 71–84·Vol. 29, Issue 1Jan 2026
Carlos Carpintero, Neelamegarajan Rajesh, Ennis Rosas, José Sanabria
Published Online: 14 Jan 2026DOI: 10.47974/JIM-2179 In this paper: Using the notion of ideal bitopological space we introduce the (k, l)-weakly (K, L)-continuous functions and obtain several properties and looking for its relationships with another type of continuity...
Open Access
Research Article·pp. 85–94·Vol. 29, Issue 1Jan 2026
Mohamed Raid Nadir, Adel Jawahdou
Published Online: 05 Dec 2025DOI: 10.47974/JIM-2189 In this paper: It is known that the logarithmic Volterra integral equations are so hard to find its exact analytic solution, so we are obliged to find a new numerical method strong and reliable.. In this work, we de...
Open Access
Research Article·pp. 95–104·Vol. 29, Issue 1Jan 2026
Hana I. Lafta, Zainab A. Jaafar, Rana G. Ibraheem, Shuker Khalil
Published Online: 14 Jan 2026DOI: 10.47974/JIM-2243 In this paper: This research article is reported the rheology of peristaltic flow of hot Bingham fluid inside an elliptical channel with sinusoidal moving walls. Convert the dimensional mathematical problem to a dim...
Open Access
Research Article·pp. 105–112·Vol. 29, Issue 1Jan 2026
Khansaa Majeed Jarad, Ali Adnan Abdulsahib
Published Online: 14 Jan 2026DOI: 10.47974/JIM-2245 In this paper: In the following work, we employ the modified decomposition method to obtain approximate solutions to random ordinary linear and nonlinear differential equations. We will introduce a fast technique fo...
Open Access
Research Article·pp. 113–117·Vol. 29, Issue 1Jan 2026
Hanan Khalid Mousa
Published Online: 14 Jan 2026DOI: 10.47974/JIM-2246 In this paper: The purpose of that study is to provide many ideas related to the fuzzy k-skew ( μ–ℑ̆) quasi binormal operator that is defined on fuzzy Hilbert space. Additionally, several significant properties of...
Open Access
Research Article·pp. 119–127·Vol. 29, Issue 1Jan 2026
Jamil Mahmoud Jamil, Ghazwan Mohammed Al-Hashimi, Intisar Elaiwi Ubaid
Published Online: 14 Jan 2026DOI: 10.47974/JIM-2248 In this paper: We initiated a generalization of ∆-open sets, namely pre ∆-open set. Indeed, we studied the following notions such as pre ∆-interior, and pre ∆-closure and discussed their properties. Furthermore, we...
Open Access
Research Article·pp. 129–135·Vol. 29, Issue 1Jan 2026
Esraa A. Dawood, Y. Y. Yousif
Published Online: 14 Jan 2026DOI: 10.47974/JIM-2249 In this paper: Fibrewise topological spaces theory be a new branch of mathematics, emerging from algebraic topology. It’s a tool that was essential to homotopy theory. The idea of fibrewise topological spaces is wid...
Open Access
Research Article·pp. 137–144·Vol. 29, Issue 1Jan 2026
Hussein K. Asker, Hassan K. Ismail, Mohammed T. Kahnger, Layla Hindi
Published Online: 14 Jan 2026DOI: 10.47974/JIM-2251 In this paper: This work investigates the convergence of the EM approximation for neutral-type stochastic FDEs with infinite delay in the space Cu. To ensure numerical accuracy and stability for systems with memory...
Open Access
Research Article·pp. 145–161·Vol. 29, Issue 1Jan 2026
Jamil Amir Ali Al-Hawasy, Wafaa Abd Ibrahim, Lamyaa Hussein Ali, Marwa Ahmed Jawad
Published Online: 14 Jan 2026DOI: 10.47974/JIM-2252 In this paper: This paper is devoted to study one of the important subject in the branch of applied mathematics, namely the optimal mixed control vector problem (OMCVP) dominating by triple system of parabolic PDEs...
Open Access
Research Article·pp. 163–168·Vol. 29, Issue 1Jan 2026
Raad Falih Hasan, Abeer Mahdi Salih, Ali Hussein Zaboon
Published Online: 14 Jan 2026DOI: 10.47974/JIM-2268 In this paper: The space Lp,λn (X) which is the space of all unbounded functions on the interval X = (0, 1] is defined. A special norm has been defined on the space Lp,λn (X). Furthermore, the concept of the best m...
Open Access
Research Article·pp. 169–180·Vol. 29, Issue 1Jan 2026
V. J. Shaalini, S. E. Fadugba
Published Online: 07 Nov 2025DOI: 10.47974/JIM-2336 In this paper: This study introduces a novel single-step approach that employs an interpolation technique combining a rational function based on a polynomial with a trigonometric interpolation component (RET) for ad...
Open Access
Research Article·pp. 181–191·Vol. 29, Issue 1Jan 2026
Nil Orhan Ertaş, Sena Yılmaz
Published Online: 14 Jan 2026DOI: 10.47974/JIM-2389 In this paper: In representation theory, the decomposition of modules over path algebras of quivers plays a crucial role in understanding their structure. This study focuses on the decomposition of representations o...
Open Access
Research Article·pp. 193–207·Vol. 29, Issue 1Jan 2026
N. Preethi, G. K. Revathi
Published Online: 13 Jan 2026DOI: 10.47974/JIM-2414 In this paper: In a topological space, compactification serves as a significant extension. To effectively describe compactness and convergence within topological spaces, nets and filters are utilized. This article p...
Open Access
Research Article·pp. 209–224·Vol. 29, Issue 1Jan 2026
Suyash Parkash Chauhan, Pradeep Kumar Pandey, Sudhakar Kumar Chaubey
Published Online: 14 Jan 2026DOI: 10.47974/JIM-2441 In this paper: This paper investigates the tubular surface generated by the first-order infinitesimal bending of a regular curve in Euclidean space R3. We also study the focal surfaces derived from the tubular surfa...